Vol. 14, No. 4, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Pseudo-Frattini subgroups

Homer Franklin Bechtell, Jr.

Vol. 14 (1964), No. 4, 1129–1136
Mathematical Subject Classification
Primary: 20.25
Milestones
Received: 7 November 1963
Published: 1 December 1964
Authors
Homer Franklin Bechtell, Jr.